# SDR JIKA2018032301

- Difficulty date: March 23, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N330AF
- Make and model: Beech 1900
- Aircraft serial: UB38
- Aircraft time: 32,350 hours, 46,718 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED DURING APPROACH,  THERE WAS AN UNUSUAL ODOR FOLLOWED BY LIGHT SMOKE IN THE COCKPIT. THE PILOT FOLLOWED PROCEDURES AND TURNED THE BLEED SYSTEM TO THE OFF POSITION AND REPORTED THE SMOKE DISSIPATED. LANDED WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.   MAINTENANCE INSPECTED THE AIRCRAFT AND BLEED AIR SYSTEMS WITH NO DEFECTS NOTED. PERFORMED ENGINE RUNS WITH BLEED AIR AND ENVIRONMENTAL SYSTEMS ON HIGH AND WAS UNABLE TO DUPLICATE THE CONDITION. THE AIRCRAFT WAS RETURNED TO SERVICE AND NO SUBSEQUENT ISSUES HAVE BEEN REPORTED.
